# SDR DALA2020090102914

- Difficulty date: August 31, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 78,650 hours, 15,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEVERAL CABIN EMERGENCY LIGHT SECTIONS FAILED. REPLACED BATTERY PACKS AT M1208, M6759, M7236 AND M737. SYSTEM OPERATION IS GOOD.
